# SDR GTIA2023060937244

- Difficulty date: June 6, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 14,664 hours, 6,135 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DIRTY SOCKS ODOR BELOW 20,000 FT. REPORTED BY FA/A AS WELL AS IN FLIGHTDECK & FA/A-PERFORMED TSM 05-50-00-810-831-A. UNABLE TO FIND CAUSE OF CABIN ODOR, SMOKE, OR FUME WITH THE USE OF AEROTRACER. PERFORMED ENG 1+2 RUN-UP IAW AMM 71-00-00. NO ODOR DETECTED. A/C OK FOR CONTINUED SVC.
CAL TOOL: NK12809T"
